# SDR RAIA990508

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23095002
- Condition: Failed
- Location: Nr 2
- Part time: 4,423 hours
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

FLT 7494 - STL - NR 2 GENERATOR INOPERATIVE.  MAINTENANCE REPLACED NR 2 GENERATOR.  (M)
